| Model Number |
97713 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Caller mentioned they met with the patient (pt) on may 25th and caller saw the pt had contact 8 impedance at 10,000 but the rest of the contacts were within range.Caller said the pt was going in for a replacement implantable neurostimulator (ins) and wanted to know more about compatibility of the stimulator and extensions.No symptoms were reported.Additional information was received from manufacturer representative (rep) who reported the cause of patient's high impedances were not determined.They reported they spoke with technical services who walked patient through assigning correct lead on tablet.They did not use contact 8 and was able to provide good coverage for the patient.They reported the issue was resolved as they programmed using the other contacts on the lead avoiding contact 8.
Additional Manufacturer Narrative